# SDR Y2PA20130507036

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 61,042 hours, 57,337 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AT YIP, MX DISCOVERED THE LT FLAP LOWER SKIN CRACKED.  MX AT REPAIRED IAW SRM 57-01, FIGURE 3, SHEET 2 AND EA 96-51-02 R1.
